Show simple item record

dc.contributor.authorDinca, George ( )
dc.contributor.authorMatei, Pavel ( Orcid Icon 0000-0001-8883-3442 )
dc.date.accessioned2021-08-13T15:01:43Z
dc.date.available2021-08-13T15:01:43Z
dc.date.issued2007-06-21
dc.identifier.citationDinca, G., & Matei, P. (2007). Variational and topological methods for operator equations involving duality mappings on Orlicz-Sobolev spaces. Electronic Journal of Differential Equations, 2007(93), pp. 1-47.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14309
dc.description.abstract

Let α : ℝ → ℝ be a strictly increasing odd continuous function with limt→+∞ α(t) = +∞ and A(t) = ∫t0 α(s) ds, t ∈ ℝ, the N-function generated by α. Let Ω be a bounded open subset of ℝN, N ≥ 2, T[u, u] a nonnegative quadratic form involving the only generalized derivatives of order m of the function u ∈ Wm0 EA(Ω) and gα : Ω x ℝ → ℝ, |α| < m, be Carathéodory functions.

We study the problem

Jαu = ∑|α| (-1)|α| Dα gα(x, Dαu) in Ω,
Dαu = 0 on ∂Ω, |α| ≤ m - 1,

where Jα is the duality mapping on (Wm0 EA(Ω), ∥ ⋅ ∥m,A), subordinated to the gauge function α (given by (1.5)) and

∥u∥m,A = ∥√T[u, u]∥(A),

∥ ⋅ ∥A being the Luxemburg norm on EA(Ω).

By using the Leray-Schauder topological degree and the mountain pass theorem of Ambrosetti and Rabinowitz, the existence of nontrivial solutions is established. The results of this paper generalize the existence results for Dirichlet problems with p-Laplacian given in [12] and [13].

dc.formatText
dc.format.extent47 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2007, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectA priori estimateen_US
dc.subjectCritical pointsen_US
dc.subjectOrlicz-Sobolev spacesen_US
dc.subjectLeray-Schauder topological degreeen_US
dc.subjectDuality mappingen_US
dc.subjectNemytskij operatoren_US
dc.subjectMountain Pass Theoremen_US
dc.titleVariational and topological methods for operator equations involving duality mappings on Orlicz-Sobolev spacesen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record